# SDR SWAA2021090200390

- Difficulty date: July 29, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N7821L
- Make and model: Boeing 737-7CT
- Aircraft serial: 32748
- Aircraft time: 58,592 hours, 29,340 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO DOOR CUT OUT AFT CORNER SCUFF PLATE HAS A CRACK ; / [01] RECEIVED SERVICEABLE PART; AFT CARGO DOOR CUTOUT AFT CORNER SCUFF PLATE INSTALLATION TO BE ACCOMPLISHED IN TASK CARD # 2017597/1000/0018. CUSTOMER CARD# TTG8Q004D0F1.; [02] VERIFIED STEP 1
